# SDR ASAA2023050643147

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,003 hours, 1,172 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP AND VTK FLAGS ON FO MFD. GROUNDED - YES. OMF SHOWS MSG 31-00242, MSG 21-65151 & MSG 21-65152, PERFORMED SUCCESSFUL B737-9 IFM 31-65-00-810-860 & IFIM 21-61-00-810-821 & IFIM 21-61-00-810-841, ALL TESTS PASSED.
